# SDR HEEA078704

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N14UH
- Make and model: Bell 230
- Aircraft serial: 23028
- Aircraft time: 1,697 hours
- Engine: Allsn 250C30
- Engine time: 1,697 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X138173
- Condition: Damaged
- Location: Engine
- Part time: 1,697 hours, 2,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED FOR OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED LIGHT SULFIDATION ON BACK SIDE OF 1ST STAGE WHEEL LEADING EDGE BLADES. SCRAPPED.
